The optimal encodings for biased association in linear associative memories

Search this Article

Author(s)

    • LEUNG Yee
    • Department of Geography and Centre for Environmental Studies, The Chinese University of Hong Kong
    • DONG Tian-Xin
    • Institute for Information and System Science, Xi'an Jiaotong University
    • XU Zong-Ben
    • Institute for Information and System Science, Xi'an Jiaotong University

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 11(5), 877-884, 1998-07-01

References:  17

Codes

  • NII Article ID (NAID)
    10008954927
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top